# SDR 98ZZZX4771

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303DT
- Make and model: Cessna T303
- Aircraft serial: T30300067
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 25221403
- Condition: Cracked
- Location: Wing
- Part time: 4,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE TRAILING EDGE RIBS, P/N 2522140-3, AND 2522140-4 WERE FOUND CRACKED.  THE CRACKS WERE LOCATED IN THE WEB TO FLANGE RADIUS EMANATING FROM THE CUT-OUT FOR THE STRINGER PROGRESSING APPROXIMATELY .50 INCH ALONG THE RADIUS.  SUBMITTER STATED CAUSE AS FATIGUE.
